BMJ Case Rep. 2021 Apr 9;14(4):e240700. doi: 10.1136/bcr-2020-240700.

ABSTRACT

We present a case of a 38-year-old man with no medical comorbidities who presented to the hospital with haemoptysis and shortness of breath on a background of vaping home-manufactured cannabis oil. He developed e-cigarette or vaping product use-associated lung injury (EVALI) visible on chest X-ray requiring oxygen, and corticosteroid treatment before making a recovery. Research reports that the contents vitamin E acetate and tetrahydrocannabinol are frequently found in substances acquired from informal sources which increase the likelihood of EVALI developing. Further research into their synergistic effect is ongoing. Although safer than smoking, vaping is not risk free and EVALI should be considered in patients presenting with respiratory disease.

PMID:33837028 | DOI:10.1136/bcr-2020-240700


Source: ncbi 2

Partage le savoir
Categories: Medical

error: Content is protected !!